MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - MEXICALI MEDLINE; IV START W/EXT SET

MEDLINE INDUSTRIES, LP - MEXICALI MEDLINE; IV START W/EXT SET
Catalog Number DYNDV1614C
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the valve above syringe stuck closed.Luer lock tight as can be.No fluid will flow, valve does not open.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
Valve above syringe stuck closed.Luer lock tight as can be.No fluid will flow, valve does not open.

Brand Name
MEDLINE
Common Device Name
IV START W/EXT SET
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - MEXICALI
calle circuito del desierto #7
parque industrial del desierto
mexicali, baja california, 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25089088
Report Number3004519921-2026-00019
Device Sequence Number5005011
Product Code LRS
UDI-Device Identifier10653160361213
UDI-Public10653160361213
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNDV1614C
Device Lot Number2025122290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown